# SDR DALA2017101007399

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB,  RIGHT SYSTEM ACTUATOR, MOST OUTBOARD UNIT BEARING WORN OUT, CLEVIS LINK SLOPPY, MOVES WHEN SHAKEN BY HAND. VISIBLE FROM BOTTOM, LOOKING UP, HEAVY RUST AROUND WORN BEARING. REPLACED PCU ON CARD 2900-4202-01.
